# SDR DALA2018103106388

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,348 hours, 22,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR AND BAR LOCKS MISSING. PERFORMED INSTALLATION OF GIRT BAR & BAR LOCKS IAW IPC 25-66-05. OPS CK NORMAL 25-66-10 AMM.
